# SDR HALA0600622

- Difficulty date: August 24, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-300
- Aircraft serial: 33421
- Aircraft time: 14,916 hours, 2,861 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT EICAS CMPTR STATUS MESSAGE DISPLAYED.  ACCOMPLISHED EICAS BITE IAW FIM 31-41-00 FIG.103. TEST SHOWED NO INTERFACE AND INTERNAL FAULTS ON LT OR RT COMPUTER.
